# SDR SWAA2019101437730

- Difficulty date: September 26, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 61,774 hours, 29,614 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5300
- Condition: Corroded
- Location: Bs 480-540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BETWEEN BS. 480 TO BS. 540, LBL 45.  / R&R SEAT TRACK IAW SRM AND DWG.
